Lemsip Cold And Flu Lemon 5 Pack
Lemsip Cold And Flu Lemon 5 Pack
Description
Tried and trusted for generations. The original remedies from the number 1 cold and flu brand.
Lemsip Cold and Flu Lemon Powder for Oral Solution contains a combination of active ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats and headaches.
- Contains Paracetamol
- Helps relieve nasal congestion
- Helps relieve flu symptoms
How to use: Read the package leaflet before use. For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults, the elderly and children aged 16 years and over: 1 sachet every 4 to 6 hours as required. Do not take more than 4 sachets in 24 hours.
Ingredients: Active per sachet: Paracetamol 650mg, Phenylephrine Hydrochloride 10mg, Aspartame, Lactose, Sodium, Sucrose, total contents of sachet 4.8g.
€5.00
7 in stock
Only logged in customers who have purchased this product may leave a review.
There are no reviews yet.